I take 1 15mg Lansoprazole every morning. I've recently started a patch diet which has Fucus Vesiculosus Extract, 5HTP, Guarana, Zinc Pyruvate, Yerba Mate, Flaxseed Oil, Lecithin, L-Carnitine and Zinc Citrate.
Will the diet patches cause the Lansoprazole to no longer work as I'm suffering from acid sickness again? I'm also asthmatic.
Well at least your diet patches will be effectively absorbed as they bypass the stomach. Low stomach acid = poor absorption of nutrients = ill health. Low stomach acid is also the most common cause of non obstructive acid reflux conditions.
Excerpt from Digestive Health, Stomach Acid & Enzyme by Jon Barron:
"The bottom line here is that most people are very confused about the role stomach acid plays in health. Most people:
Think they have too much, when in fact they have too little.
Treat the symptom and suppress stomach acid production, ultimately leading to long-term health problems.
Ultimately lose the capacity to produce sufficient stomach acid as a result of dietary abuse and continual use of medications to suppress the body's ability to produce it.
Don't get into that trap.
Use digestive enzymes with all your meals.
Drink aloe vera juice.
Use probiotic supplements with confidence.
Use proteolytic enzyme supplements with confidence.
And, if needed, use apple cider vinegar or betaine hydrochloride supplements to make up for stomach acid insufficiency."
Excerpt from Puristat - Low Stomach Acid:
"Conditions linked to low stomach acid include:
Chronic fatigue syndrome (CFS)
Gastrointestinal (GI) infections and parasites
Reduced night vision
Type I and II diabetes
Vitiligo (a skin disorder characterized by white patches or spots)
Weakened hair, nails, and skin"
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.